# SDR AALA20170510007

- Difficulty date: May 10, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 74,284 hours, 39,116 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM 20,000 TAIL COMP TEMP HIGH LT ILLUMINATED AND AFTER DOING THE CHECKLIST LIGHT EXTINGUISHED AFTER 20 SECONDS. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A LOOSE CLAMP ON THE RIGHT HAND AUGMENTATION VALVE. THE CLAMP WAS RESECURED, THE ENGINES WERE RUN AGAIN, AND NO LEAKS WERE FOUND. REFERENCE USED WAS AMM 36-10-01 AND MNM CARD 36-95-14. THE AIRCRAFT WAS GROUNDED.
